# SDR DALA2024020601558

- Difficulty date: February 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,161 hours, 20,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 GATE AGENT REPORTS L1 DOOR EXTERIOR ARMING INDICATION DOES NOT RETRACT WHEN DOOR IS DISARMED. CORRECTIVE ACTION: L1 DOOR ARMING MECHANISM OPS NML PER B767 AMM 52-11. (5729106)
